| Catalog Number |
U35130128 |
| Medical Device Problem Codes |
Deflation Problem (1149); Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/26/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records was performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that during an angioplasty procedure, the pta balloon catheter adapter had allegedly leaked.It was further reported that the pta balloon catheter allegedly broke with a needle to get it out of the patient.The procedure was completed using another device.There was no reported patient injury.
Additional Manufacturer Narrative
H10: manufacturing review: the device history records have been reviewed and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: one ultraverse 035 device was returned for evaluation.An in-house presto inflation device was used to inflate the balloon, and water was noted leaking at the distal end of the strain relief.The balloon was inadvertently ruptured during testing.Due to which functional test for deflation could not be done.No other functional testing performed.Therefore, investigation is confirmed for reported leak as leak was observed at the distal end of the strain relief.However, the reported deflation problem is inconclusive as functional testing could not be performed.A definitive root cause for the alleged leak and deflation could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description